MathSciNet Relay Station
MathSciNet bibliographic data
MR2605967 92D30 (35C07 35K40 37N25)
Zhang, Fen-Fen; Huo, Gang; Liu, Quan-Xing; Sun, Gui-Quan; Jin, Zhen Existence of travelling waves in nonlinear SI epidemic models. J. Biol. Systems 17 (2009), no. 4, 643–657.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement